Publicaciones del grupo


Pendientes de publicación
:

Año 2016:

  • The hyperdeterminant vanishes on all but two Schur functors A. Alzati, J.C. Sierra: "Special birational transformations of projective spaces", Adv. Math. 289 (2016), 567–602.
  • E. Arrondo, S. Marchesi, H. Soares:  "Schwarzenberger bundles on smooth projective varieties", Journal of Pure and Applied Algebra, 220 (2016), no. 9, 3307-3326.
  • H. Lange, P.E. Newstead, S.S. Park: "Non-emptiness of Brill-Noether loci in M(2,K)", Comm. Algebra 44 (2016), no. 2, 746-767.
  • J.C. Sierra: "The smooth surfaces in P4 with few apparent triple points", Communications in Contemporary Mathematics, 18 (2016), 1550013, 15 pp.


Año 2015:
  • A. Alzati, J.C. Sierra: "Quadro-quadric special birational transformations of projective spaces", International Mathematics Research Notices (2015) 55-77.
  • E. Arrondo, S. Marchesi:  "Jumping pairs of Steiner bundles", a Forum Mathematicum, 27 (2015), 3233-3267.
  • The hyperdeterminant vanishes on all but two Schur functors A. Iliev, C. Madonna,: “EPW sextics and Hilbert squares of K3 surfaces”, Serdica Math. J. 41 (2015), 343–354.
  • A. Lanteri, R. Mallavibarrena, R.Piene: “ Inflectional loci of quadric fibrations”, J. Algebra, 441, (2015), 363-397.
  • R. Muñoz, G. Occhetta, L. E. Solá-Conde, K. Watanabe. Rational curves: "Dynkin diagrams and Fano manifolds with nef tangent bundle", Math. Annalen 361, 583-609 (2015).

Año 2014:


Año 2013:
  • E. Arrondo, A. Lanteri, C. Novelli:  "A notion of Delta-multigenus for certain rank two ample vector bundles", Kodai Mathematical Journal, 36 (2013), 137–153.
  • F.J. Gallego, M. González y B.P. Purnaprajna: "An infinitesimal condition to smooth ropes”, Rev. Mat. Complut., 26 (2013), 253-269.
  • F. J. Gallego, M. González and B. P. Purnaprajna: “Deformations of Bicanonical Morphisms of Genus 2-fibrations”, Proc. CAAG 2010, RMS-Lecture Notes Series No. 17, 2013, pp. 1–12.
  • F. J. Gallego, M. González and B. P. Purnaprajna: “Canonical double covers of minimal rational surfaces and the non-existence of carpets”, Journal of Algebra 374 (2013) 231–244.
  • J.C. Sierra, "Surfaces containing a family of plane curves not forming a fibration": Collect. Math. 64 (2013), 85-95.
  • J.C. Sierra, "Surfaces in P4 whose 4-secant lines do not sweep out a hypersurface", C. R. Acad. Sci. Paris, Ser. I 351 (2013), 623–625

Año 2012:




Año 2011:



Año 2010:


Año 2009:


Año 2008:


Año 2007:



Año 2006:


Año 2005:


Año 2004:


Año 2003:


Año 2002:


Año 2001:


Año 2000:


Año 1999:


  Vuelta a la página del grupo